# SDR SWAA2022031404636

- Difficulty date: August 12, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 50,024 hours, 29,448 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING PANEL 193 B HOLES ELONGATED AND OVER SIZED (SCREWS PULLING THRU PANEL) / INSTALLED 193B PANEL IAW DCR#39874 & AMM 53-51-21.
